# SDR ASAA2014090309049

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 22,745 hours, 6,961 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ006190
- Condition: Failed
- Location: Ee Bay
- Part time: 22,741 hours, 6,959 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, RECEIVED AN ELECTRIC LIGHT.  RETURNED TO GATE.  ACFT GROUNDED.  REPLACED STATIC INVERTER IAW MM 24-34-21-000-801 AND 24-34-21-400-801.  OPS CHECK GOOD.
